I'm on birth control tablet Ginet and Me and my partner had sex on the 31st October. I started taking the White tablet on the 1st November expecting my period to soon come. All tablets on time. I've had slight cramps ,headaches, hot and cold, very tired, constipated and feel extremely bloated, going to the toilet a lot And back pain. On Wednesday 5th November I had a very small amount of red blood, then after that a tiny bit of brown blood. I have regular periods and have been on the pill for 6years. Any help or advice appreciated ? Am slightly worried!
If you're taking your pills on time. you are almost 100% protected. You symptoms sound like you're suffering effects of constipation, take a laxative.
Spotting happens when you're on the pill. It isn't unusual to skip a period now and then when you're on the pill. If you're a week late do a pregnancy test to rule it out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2014 • 1 answer
Posted 28 Oct 2014 • 1 answer
Posted 17 Jan 2015 • 4 answers
Posted 26 Jan 2016 • 1 answer
Posted 27 Aug 2016 • 0 answers